Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The telescope conjecture for algebraic stacks
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2017 (English)In: Journal of Topology, ISSN 1753-8416, E-ISSN 1753-8424, Vol. 10, no 3, 776-794 p.Article in journal (Refereed) Published
Abstract [en]

Using Balmer-Favi's generalized idempotents, we establish the telescope conjecture for many algebraic stacks. Along the way, we classify the thick tensor ideals of perfect complexes of stacks.

Place, publisher, year, edition, pages
Wiley , 2017. Vol. 10, no 3, 776-794 p.
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-212585DOI: 10.1112/topo.12021ISI: 000407249000006OAI: oai:DiVA.org:kth-212585DiVA: diva2:1135901
Funder
Swedish Research Council, 2011-5599, 2015-05554
Note

QC 20170824

Available from: 2017-08-24 Created: 2017-08-24 Last updated: 2017-08-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rydh, David
By organisation
Mathematics (Div.)
In the same journal
Journal of Topology
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf